# SDR SWIA20240920025

- Difficulty date: July 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR BEAM LBL 9 HAS CORROSION APPROXIMATELY BETWEEN FS549.00 TO FS565.00 (MARKED)     (C-CHECK RO 9/19/2024)    PERFORMED FLOOR BEAM SPLICE REPAIR APPROX. FS549.00 TO FS565.00  REF REO 670-53-31-916 REV -- 2024-08-12, REO 670-53-31-918 REV -- 2024-08-12 AND CRJ700 SRM 53-00-41-201-001-A01 REV 38 JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY. ALL CHECKS GOOD.
